# SDR 2010FA0000353

- Difficulty date: June 9, 2008
- Submitted: April 16, 2010
- Operation: General aviation
- Aircraft: N704SA
- Make and model: Boeing 747-2B5F
- Aircraft serial: 24195
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 65B007263
- Condition: Worn
- Location: Cowling
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(KADY) WORN AT OUTER SKIN AND STIFFENER OF NR 4 LT SIDE COWL.  MONOR REPAIR ACCOMPLISHED BY TRIM OUT THE DAMAGED SKIN AND STIFFENER AND INSTALL REPAIR DOUBLER.
